Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Irregular periods, scanty flow post stopping birth control, bleeding after intercourse. Cause?

Hi, I stopped birth control 5 months ago and the first month after stopping I got my period in 30 days and then next cycle was in 50 days and then the past 2 months I haven t had a period but dark brown discharge . Before starting birth control 5 years back I has irregular cycles and PCOS . The past one month the brown discharge has been around with feeling weak and feverish at times. I have only had protected sex in the past few months and took pregnancy tests and they were negative. Yesterday when having intercourse bright red blood came out, but just a little bit and then I was back to having dark brown discharge. I am confused as to what it can be, I am seeing a doctor soon but in the meantime I would like to know what could be going in my body. thanks!
Asked On : Sat, 25 Aug 2012
Answers:  0 Views:  623 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor